- 08-22-2012, 08:00 PM
Anyone experience extreme irritability and aggressive/violent dreams while on TRT? Even at 50mg twice a week I get REALLY irritable the day of/after injection, and have dreams where I'm either in a violent situation or screaming my lungs out at someone. The irritable part is getting to the point of hurting my relationship with my girlfriend (who is a wonderful person), and my friends. Just little things set me off, something as simple as asking me to repeat something I said because they didn't hear it, or saying "I love you" too many times. Every time I get irritated/pissed off I know that it's from the TRT. My e2 isn't drastically out of balance, although it should be lower. But what else could be out of balance that causes this? I wasn't like this before..
By the way, before starting TRT I rarely ever had dreams.
- 08-23-2012, 08:43 AM
- 6'0" 210 lbs.
- Join Date
- Feb 2012
- Rep Power
- Lv. Percent
Interesting, and I am sure someone that knows a lot about this will speak up. Myself, when I was going through the process of finding the right dose, went through something like this when the doc had me at 200mg a week. I'd take it in the morning and by that night, I was on edge. Then I would wake up feeling anxious and just wanting to snap at everything. I literally felt like I could have run people off the road or punched someone in the face and not cared. Very bad feeling. So, we gradually started lowering the dose and it went away. Based on research and posts on here, it likely sounded like estrogen being too high.
I wish you luck because I know it is not a nice feeling and once it is gone, you see the rewards.
I will say that even at 150mg, I do feel an edge for 2 days following, but it is very containable and feels good. Aggressive and very sharp. Then on the third day, things just ride out very nice. Sometimes I have been taking 2 erase the two days following and it makes a huge difference if the edge is a little high. I try to set up my big meetings in these days because I know I will go in and dominate them.
- 08-23-2012, 05:50 PM
I took 1.5cc of liquid Arimidex (which is over 1mg I think) from a syringe orally directly after I injected 50mg test enanthate this morning. It really helped (so far) with my irritability. Normally I would have started getting pissed about little things, not so much today. This is the most liquid Arimidex I've ever taken at once, no sore joints yet!
By the way, whats the best way to get blood pressure under control while on TRT? I've always had perfect blood pressure until I started TRT, now it stays high, around 144/80 on average (esp at night).
08-24-2012, 12:07 AM
Ok I have officially tanked my estrodial levels haha MAN I feel like crap! Mostly joint and muscle pain, but the really strange thing is that I felt like this every time after sex for about a year or two, until I started TRT! My blood pressure is a bit lower thankfully, but my heart rate has stayed between 80-100 beats per minute since I left the gym 3 hours ago.
08-24-2012, 11:08 AM
what's your caffine or stims look like? any pre work out stims?
08-24-2012, 12:18 PM
08-26-2012, 07:00 PM
I don't know what to say.. Perhaps the Matrix has some suggestions for you to try to figure this out..
Similar Forum Threads
- By YellowJacket in forum SupplementsReplies: 5Last Post: 02-19-2003, 12:52 AM
- By DaddyR in forum SupplementsReplies: 5Last Post: 11-19-2002, 03:06 PM
- By Aneas in forum AnabolicsReplies: 6Last Post: 11-14-2002, 10:17 PM
- By hemotep in forum AnabolicsReplies: 12Last Post: 11-12-2002, 11:19 AM